HIRONAKA, HEISUKE / Mathématiques / Chercheurs

Centre International de Recherche Scientifique

Chercheurs

Mathématiques / HIRONAKA, HEISUKE

hironakamath.harvard.edu

Position

Professor at Mathematics department, Harvard University, USA.

Thèmes de recherche

He has generalized work of Zariski who had proved for dimension <=3 the theorem concerning the resolution of singularities on an algebraic variety. Hironaka proved the results in any dimension.

Prix et récompenses

1970 Fields Medal

Publications

Hironaka, Heisuke
Normal cones in analytic Whitney stratifications. Publications Mathématiques de l'IHÉS, 36 (1969), p. 127-138

Mentions légales - Contact

Copyright © 2013 - www.cirs.info - Tous droits réservés